# SDR IPXA2017042816591

- Difficulty date: April 13, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: ABA8513501
- Condition: Worn
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, L1 DOOR FWD SLIDE MOUNT FITTING HAS DEEP WEAR.  REMOVED, FABRICATED AND REPLACED THE SLIDE MOUNT FITTING IAW DWG NBA6262-1 AND SRM 51-33-01.
